# SDR FDEA202305180898

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5755 · Spoilers
- Part: Retainer
- Part number: 113N460571
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #1 SPOILER HAS CORRODED SEAL RETAINER 4TH RETAINER FORM THE I/B EDGE REMOVED AND FABRICATED NEW SEAL RETAINER AND REINSTALLED PER B757 SRM 51-40-02 AND BAC DWG   113N5100 REV C
